Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Diagnosed with intestinal TB, taking akurit, benadon, becosules with Liv 52. Is it advisable to mix Ayurveda with allopathic?

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per day. Side by Side I am also taking Ayurveda medicines to counter the side effects of akurit 4, such as : Liv 52, Immunocare. I did lot of research on internet regarding combining of Liv 52 with akurit and the conclusion I came to is that it is really helpful in keeping liver healthy , stopping weight loss and preventing nausea feeling. It’s been only 5 days I have been taking this medication and in another 2 days I am going for some blood test to see whether I am having side effects of this medication or not. My question to you is that Is I am doing a right thing of mixing Ayurveda with Allopathic? Secondly after 1 week I have plans to go to Canada for my higher studies. I had already resigned from my current job. I prepared for admission to this University from last 9 months and at the end getting diagnosed with such a disease has really tore me apart. My parents are worried to send me abroad. I am not able to make a decision. Please suggest me what should I do? If I have to go then what precautions and preparation should I do before leaving India? Hope to get some encouraging advice.
Thu, 5 Jun 2014
Report Abuse
Question is related to
Medical Topics
Gastroenterologist 's  Response
There is no rational for consuming ayurvedic medicine along with anti tuberculosisis treatment . you need to monitor your liver functions to see if you have developed drug induced liver damage. Regarding your second question Please consult your doctor who can examine you and asses your symptoms and give appropriate advice.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Having tb of fallopian tubes , advised akt 4 which I took for a month but dr advised to discontinue due to swelling on liver , then adviced r cinex...

Recent questions on  Vitamins and minerals

doctor1 MD

from past 15 years I am suffering with severe loose motions I consulted many dr.s Now Iam 54 working as lecturer sufferig also with osterioporis...

doctor1 MD

Hi, I am female at age of 30 and married. I do get extensive muscles pain only in my leg that too in one leg at a time. Mostly thigh. On top of...

doctor1 MD

I ve recently starting suffering from late night cramps in the outside muscles of my legs (I believe preoneus longus???) muscle. It doesn t seem...

doctor1 MD

I have been diagnosed with intestinal Tb and my doctor has prescribed me four akurit 4 tablets,half benadon and one vitamin Becosules tablet per...